# SDR AALA201712159046

- Difficulty date: December 14, 2017
- Submitted: December 18, 2017
- Operation: Air carrier
- Aircraft: N658AW
- Make and model: Airbus A320-232
- Aircraft serial: 1110
- Aircraft time: 63,842 hours, 23,966 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Condition: Missing
- Location: Emergency Light
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

AIRCRAFT WAS NOT GROUNDED: 2L EXIT LIGHT LENS MISSING. MAINTENANCE REPLACED EXIT LIGHT LENS DOOR 2L PER AMM 33-51-13.
